RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2014, Volume 95, Issue 6, Pages 878–883 (Mi mz10457)  

The Samarskii Problem for the Fractal Diffusion Equation

Z. A. Nakhusheva

Scientific Research Institute of Applied Mathematics and Automation, Kabardino-Balkar Scientific Centre of the Russian Academy of Sciences, Nalchik

Abstract: We prove the existence and uniqueness of the solution of the Samarskii problem in a modified setting for a loaded differential fractal diffusion equation and propose a constructive scheme for the equivalent reduction of this nonlocal boundary-value problem to the corresponding local problem.

Keywords: fractal diffusion equation, Samarskii problem for the diffusion equation, Riemann–Liouville differential operator, Euler gamma function.

DOI: https://doi.org/10.4213/mzm10457

Full text: PDF file (345 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2014, 95:6, 815–819

Bibliographic databases:

UDC: 517.95
Received: 23.04.2013
Revised: 10.07.2013

Citation: Z. A. Nakhusheva, “The Samarskii Problem for the Fractal Diffusion Equation”, Mat. Zametki, 95:6 (2014), 878–883; Math. Notes, 95:6 (2014), 815–819

Citation in format AMSBIB
\Bibitem{Nak14}
\by Z.~A.~Nakhusheva
\paper The Samarskii Problem for the Fractal Diffusion Equation
\jour Mat. Zametki
\yr 2014
\vol 95
\issue 6
\pages 878--883
\mathnet{http://mi.mathnet.ru/mz10457}
\crossref{https://doi.org/10.4213/mzm10457}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3306225}
\elib{http://elibrary.ru/item.asp?id=21826512}
\transl
\jour Math. Notes
\yr 2014
\vol 95
\issue 6
\pages 815--819
\crossref{https://doi.org/10.1134/S0001434614050265}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000338338200026}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84903388304}


Linking options:
  • http://mi.mathnet.ru/eng/mz10457
  • https://doi.org/10.4213/mzm10457
  • http://mi.mathnet.ru/eng/mz/v95/i6/p878

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:267
    Full text:95
    References:44
    First page:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020